Home News About Us Contact Contributors Disclaimer Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-2  
 Basket 
Local splitting families of hyperelliptic pencils.
Authors: Ashikaga, T.; Arakawa, T.
Date of Publication (YYYY-MM-DD): 2001
Title of Journal: Tohoku Mathematical Journal
Volume: 53
Start Page: 369
End Page: 394
Document Type: Article
ID: 136963.0
Surface singularities on cyclic coverings and an inequality for the signature.
Authors: Ashikaga, T.
Date of Publication (YYYY-MM-DD): 1999
Title of Journal: Journal of the Mathematical Society of Japan
Volume: 51
Start Page: 485
End Page: 521
Document Type: Article
ID: 136645.0
Entries: 1-2  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.